N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Stress singularities at sharp notches: Interpolation formulas

N. Sukumar and M. Kumosa. Stress singularities at sharp notches: Interpolation formulas. International Journal of Fracture, 58:R45–R49, 1992.

Download

(unavailable)

Abstract

(unavailable)

BibTeX

@article{Sukumar:1992:SSS,
 	author = "N. Sukumar and M. Kumosa",
 	title  = "Stress singularities at sharp notches: Interpolation
             formulas",
  	journal= IJF,
  	volume = 58,
  	year   = 1992,
  	pages  = {R45--R49},
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Elastic Fracture (FEM)}
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Jan 30, 2020 13:02:11